# SDR SWAA000910

- Difficulty date: May 16, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 38,641 hours, 29,777 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C30133
- Condition: Cracked
- Location: Nr 1 & 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 1 AND NR 4 L/E SLATS LOWER SKIN CRACKED AROUND ACTUATOR CUTOUT.  REPAIRED SKIN PER BOEING DRAWING AND TI-657-012.
